Controllability of linear systems and a boundary value problem.
Aequationes mathematicae, Tome 16 (1977), pp. 81-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1977__16_136678,
author = {V. Hiris and M. Megan},
title = {Controllability of linear systems and a boundary value problem.},
journal = {Aequationes mathematicae},
pages = {81--92},
year = {1977},
volume = {16},
zbl = {0385.93006},
url = {http://geodesic.mathdoc.fr/item/AM2_1977__16_136678/}
}
V. Hiris; M. Megan. Controllability of linear systems and a boundary value problem.. Aequationes mathematicae, Tome 16 (1977), pp. 81-92. http://geodesic.mathdoc.fr/item/AM2_1977__16_136678/